# SDR DALA2022092706335

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 71,497 hours, 9,156 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 1L PIN IS LOOSE. CORRECTIVE ACTION: R&R DOOR ARMING PIN AS PER A330 AMM 52-71. (9200654)
